# SDR ASAA1047300

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT FRAME BS 727B STR 4R.  REMOVED CRACKED STRINGER CLIP AND REPLACED WITH NEW IAW ASA DRG 53100265816.
